# SDR JJBA20251120002

- Difficulty date: October 23, 2025
- Submitted: November 20, 2025
- Operation: Air carrier
- Aircraft: N12160
- Make and model: Emb EMB-145XR
- Aircraft serial: 145799
- Aircraft time: 48,344 hours, 32,994 cycles
- System (JASC): 2300 · Communications System
- Part: Computer
- Part number: 7510100631
- Part serial: 02096788
- Condition: Corroded
- Location: Zone 200
- Part time: 46,875 hours, 38,619 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING REMOVAL OF NAVIGATION UNIT FOR FOM, CORROSION WAS FOUND ON DIFFERENT POINTS OF THE COMPUTER. REPLACEMENT WAS PERFORMED. PERFORM VOR/ILS TEST. OPS CHECK SAT.
